MAUDE Adverse Event Report: FUJIFILM CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number SYS/MR/OASIS OPEN+VERTEX II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 05/29/2026, fujifilm healthcare americas corporation became aware of an event involving sys/mr/oasis open+vertex ii.The customer reported that another patient complained of heating and an electrical shock feeling in her right hand after running the scanogram.The patient #3 completed both studies, lumbar then head.The patient #3 did not seek any additional medical attention.Fuji engineer has completed the transmitter testing and temperature testing.On 06/26/2026, fujifilm healthcare americas corporation determined not to submit an importer mdr since the patient #3 completed both studies.Due to the complaint of heating and an electrical shock feeling in patient's right hand, fujifilm healthcare americas corporation has determined on 07/01/2026 to submit an importer mdr of this event in an abundance of caution.Related: patient 1 - 1000513161-2026-00012.Patient 2 - 1000513161-2026-00013.Ref: fujifilm healthcare americas corporation complaint # (b)(4).

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key25685762
Report Number1000513161-2026-00014
Device Sequence Number15867081
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)180619(250)G210059218
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS/MR/OASIS OPEN+VERTEX II
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2026
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown